Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hyperbolic invariants of knots and links
HTML articles powered by AMS MathViewer

by Colin Adams, Martin Hildebrand and Jeffrey Weeks PDF
Trans. Amer. Math. Soc. 326 (1991), 1-56 Request permission

Abstract:

Tables of values for the hyperbolic volume, number of symmetries, cusp volume and conformal invariants of the cusps are given for hyperbolic knots through ten crossings and hyperbolic links of $2, 3$ and $4$ components through $9$ crossings. The horoball patterns and the canonical triangulations are displayed for knots through eight crossings and for particularly interesting additional examples of knots and links.
References
Similar Articles
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 326 (1991), 1-56
  • MSC: Primary 57M25; Secondary 22E40, 30F40, 57N10
  • DOI: https://doi.org/10.1090/S0002-9947-1991-0994161-2
  • MathSciNet review: 994161